MAUDE Adverse Event Report: MEDTRONIC MED REL MEDTRONIC PUERTO RICO REVO MRI SURESCAN; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)

MEDTRONIC MED REL MEDTRONIC PUERTO RICO REVO MRI SURESCAN; IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Model Number RVDR01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Chest Pain (1776); Headache (1880); Syncope/Fainting (4411); Ear Pain (4812)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that they experienced chest pain, very bad headaches, low blood pressure, ear pain and they fainted on their floor.The patient noted the implantable pulse generator (ipg) was not working and was dead.The ipg was removed and replaced.Following the implantation of the replacement ipg the patient experienced blacking out repeatedly and redness at the incision site.The patient also noted their pacing lead was not working fully.The replacement ipg and the pacing lead remains in use. no further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
REVO MRI SURESCAN
Common Device Name
IMPLANTABLE PULSE GENERATOR, PACEMAKER (NON-CRT)
Manufacturer (Section D)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC MED REL MEDTRONIC PUERTO RICO
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112
7635269277
MDR Report Key19711688
Report Number3004209178-2024-14479
Device Sequence Number12913654
Product Code LWP
UDI-Device Identifier00613994614742
UDI-Public00613994614742
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P090013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2014
Device Model NumberRVDR01
Device Catalogue NumberRVDR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Initial Report FDA Received Date07/10/2024
Date Device Manufactured10/02/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5086MRI45 LEAD, 5086MRI52 LEAD
Outcome Attributed to Adverse Event Required Intervention; Hospitalization; Life Threatening;
Patient Age58 YR
Patient SexFemale